MAUDE Adverse Event Report: BIOWAVE CORP. BIOWAVE; BIOWAVEHOME NEUROSTIMULATOR

BIOWAVE CORP. BIOWAVE; BIOWAVEHOME NEUROSTIMULATOR
Model Number BWH-S
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bw findings: at 0% intensity, initial voltage was recorded at 6.4v and very unstable.Voltage outputs jumped from 3.2 to 15.04v, then after a minute voltage dropped to 0.3v and stayed steady for a minute.When the plus button was pressed, voltage jumped to approximately 19v then went all the way down to 0.2v.The intensity did not show as increasing.When plus button was pressed again, the unit reached 1.5% and then the automatic safety function triggered, and the intensity decreased.There was another attempt to increase the intensity, and the unit reached 7% when the auto safety function triggered and decreased the intensity.A third attempt to increase intensity got to 5% before the safety function triggered again.The unit would not go above 20v at any point.During testing, the treatment timer showed 29:45 despite no buttons being pressed.Lp cm findings: hairline fracture at r65 caused erratic power output.Sometimes unit would be at full power when first turned on.Other findings: the original production test sheets and aql sampling did not show voltage irregularities.Based on current findings, this appears to have occurred post-distribution.While the patient reported no known drops or trauma, misuse cannot be ruled out.There was no reported injury, but the malfunction could result in electric shock or burns in future use scenarios, especially for sensitive patients.Although the unit's internal safety mechanisms operated as intended to limit power output, this event represents a device malfunction that could potentially cause or contribute to serious injury if it recurred.
 
Event or Problem Description
The vets son called and informed she keeps getting shocked by unit.She gets shocked when turning on the unit.She just started using unit (b)(6) 2025.Now it keeps shocking her until she increases the intensity then it stops.No injury.She is cleaning skin with only water so far.She has got pain relief but concerned about the shocking feeling.

Brand Name
BIOWAVE
Common Device Name
BIOWAVEHOME NEUROSTIMULATOR
Manufacturer (Section D)
BIOWAVE CORP.
8 knight st.
ste 201
norwalk CT 06851
Manufacturer Contact
jarrett kycia
8 knight st
ste 201
norwalk, CT 06851
MDR Report Key21938639
Report Number3004558433-2025-00003
Device Sequence Number14750549
Product Code GZJ
UDI-Device Identifier00859911006072
UDI-Public00859911006072
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBWH-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale